Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 608, NWS Little Rock, AR

June 28, 2011Independence County, Jackson County, Sharp County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jun 28, 2011, 6:18 AM CDT for Independence County, Jackson County, Sharp County, Arkansas. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2011, 6:18 AM CDT (11:18 UTC)
Expired
Jun 28, 2011, 7:00 AM CDT
In force
42 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Independence County, AR, Jackson County, AR, Sharp County, AR

The radar

The Little Rock radar (KLZK), 132 km from the middle of the area, began a volume at 11:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 6:28 AM CDTTSTM WND DMGBatesville, ARTREE LIMBS GREATER THAN SIX INCHES IN DIAMTER HAVE FALLEN. HAIL UP TO THE SIZE OF QUARTERS WAS ALSO REPORTED.
Jun 28, 6:30 AM CDTHAIL 1Sulphur Rock, AR
Jun 28, 6:36 AM CDTTSTM WND DMGNewark, ARMULTIPLE TREES ARE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 4:17 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 11.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2004 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2004 J/kg
Mixed-layer CIN
-235 J/kg
Mixed-layer LCL
1921 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
275 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

791 
WUUS54 KLZK 281118
SVRLZK
ARC063-067-135-281200-
/O.NEW.KLZK.SV.W.0608.110628T1118Z-110628T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
618 AM CDT TUE JUN 28 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN INDEPENDENCE COUNTY IN NORTH CENTRAL ARKANSAS...
  NORTHEASTERN JACKSON COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN SHARP COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 700 AM CDT

* AT 615 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHEAST OF CUSHMAN...OR 10 MILES NORTH OF BATESVILLE...AND MOVING
  EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEWPORT...            DIAZ...               BATESVILLE...
  TUCKERMAN...          SWIFTON...            SALADO...
  NEWARK...             MOOREFIELD...         MAGNESS...
  JACKSONPORT...        GRUBBS...             SULPHUR ROCK...
  STEGALL...            SANDTOWN...           PFEIFFER...
  KENYON...             JAMES...              HALE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3554 9104 3580 9178 3597 9170 3583 9103
TIME...MOT...LOC 1118Z 290DEG 45KT 3589 9164

$$

/51
1 follow-up statement
409 
WWUS54 KLZK 281143
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
643 AM CDT TUE JUN 28 2011

ARC135-281152-
/O.CAN.KLZK.SV.W.0608.000000T0000Z-110628T1200Z/
SHARP AR-
643 AM CDT TUE JUN 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SHARP COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3570 9144 3587 9136 3583 9103 3554 9104
TIME...MOT...LOC 1142Z 293DEG 44KT 3577 9133

$$

ARC063-067-281200-
/O.CON.KLZK.SV.W.0608.000000T0000Z-110628T1200Z/
JACKSON AR-INDEPENDENCE AR-
643 AM CDT TUE JUN 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
INDEPENDENCE AND NORTHEASTERN JACKSON COUNTIES UNTIL 700 AM CDT...

AT 640 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES NORTHEAST OF NEWARK...OR 10 MILES NORTHWEST OF
DIAZ...MOVING SOUTHEAST AT 50 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  NEWPORT...            DIAZ...               TUCKERMAN...
  SWIFTON...            JACKSONPORT...        GRUBBS...
  STEGALL...            KENYON...             HALE...
  ELGIN...              DOWDY...              CORD...
  CAMPBELL STATION...   VANCE...              PARSLEY RESERVOIR...
  PARROT LAKE...        NEWPORT AIR INDSTRL PK...
  MURPHYS CORNER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3570 9144 3587 9136 3583 9103 3554 9104
TIME...MOT...LOC 1142Z 293DEG 44KT 3577 9133

$$

/51

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:41 AM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jun 28, 3:41 AM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
341 AM CDT TUE JUN 28 2011

.SHORT TERM...TODAY THROUGH FRIDAY
SURFACE ANALYSIS SHOWS A QUASI-STATIONARY FRONTAL BOUNDARY OVER
NORTHERN ARKANSAS THIS MORNING. ANALYSIS OF 00Z UPPER AIR DATA
SHOWS A LARGE 500 MB RIDGE CENTERED OVER TEXAS...WITH SEVERAL WAVES
MOVING AROUND THE NORTHERN PERIPHERY OF THE RIDGE TOUCHING OFF
SHOWERS/STORMS JUST TO THE NORTH OF THE BOUNDARY.

THE SHOWERS AND STORMS WILL CONTINUE TO MOVE EAST NEAR AND TO THE
NORTH OF THE FRONT THIS MORNING...DIMINISHING AFTER SUNRISE INVOF
NORTH CENTRAL/NORTHEAST ARKANSAS. A FEW STRONG STORMS ARE POSSIBLE...
PRIMARILY OVER THE FAR NORTHERN COUNTIES OF ARKANSAS.

THE MODELS CONTINUE TO SHOW THE RIDGE CONTRACTING TODAY...ALLOWING THE
FRONTAL BOUNDARY TO GAIN MOMENTUM AND MOVE FURTHER INTO THE STATE.
ADDITIONAL SHOWERS/STORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD
OF THE BOUNDARY THIS AFTERNOON NEAR CENTRAL ARKANSAS...AND THESE
SHOULD DIMINISH THIS EVENING.

ANY STORMS THAT DEVELOP THIS AFTERNOON AND EVENING COULD BECOME
STRONG/SEVERE...WITH MARGINALLY SEVERE HAIL AND WIND BEING THE
PRIMARY THREAT. A WIDESPREAD SEVERE WEATHER EPISODE...HOWEVER...IS
NOT EXPECTED AT THIS TIME.

THE FRONT WILL START TO MOVE BACK TO THE NORTH AS A WARM FRONT
LATE TONIGHT AND ON WEDNESDAY...AS THE RIDGE EXPANDS YET AGAIN.
ANY APPRECIABLE RAIN CHANCES WILL COME TO AN END BY LATE WEDNESDAY...
WITH HOT AND DRY CONDITIONS RETURNING.
&&

.LONG TERM...FRIDAY NIGHT THROUGH MONDAY
THE UPPER RIDGE OF HIGH PRESSURE WILL BE OVER SOUTHERN MISSOURI TO
BEGIN THE PERIOD. MODELS SHOW THE RIDGE BUILDING WEST ON MONDAY.
THIS WOULD BRING NORTHWEST FLOW TO ARKANSAS. A FRONT WILL BE
STATIONARY IN MISSOURI SATURDAY AND SUNDAY BUT WILL SAG CLOSE TO
NORTHEAST ARKANSAS ON MONDAY. MOISTURE INCREASES IN THE SOUTHEAST
HALF OF THE STATE MONDAY AND A SIGNIFICANT SHORT WAVE WILL MOVE
ACROSS SOUTHEAST ARKANSAS MONDAY NIGHT. WILL KEEP THE WEEKEND DRY
BUT INCLUDED SLIGHT CHANCE POPS FOR THUNDERSTORMS MONDAY AFTERNOON
AND NIGHT. TEMPERATURES WILL REMAIN ABOVE NORMAL. IF ANY HEAT
ADVISORIES ARE NEEDED...THEY WOULD BE IN THE SOUTH.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     90  68  90  68 /  30  20  20  10
CAMDEN AR         98  73  98  73 /  30  30  20  10
HARRISON AR       88  70  91  71 /  30  30  20  10
HOT SPRINGS AR    97  75  96  75 /  30  30  20  10
LITTLE ROCK   AR  98  75  94  74 /  30  30  20  10
MONTICELLO AR     98  75  96  75 /  30  30  20  10
MOUNT IDA AR      97  71  96  71 /  30  30  20  10
MOUNTAIN HOME AR  89  68  91  69 /  20  20  20  10
NEWPORT AR        92  69  91  69 /  30  20  20  10
PINE BLUFF AR     97  74  94  74 /  30  30  20  10
RUSSELLVILLE AR   96  72  93  73 /  30  30  20  10
SEARCY AR         94  73  91  70 /  30  30  20  10
STUTTGART AR      97  75  92  72 /  30  30  20  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-
GARLAND-GRANT-HOT SPRING-JEFFERSON-LINCOLN-LONOKE-OUACHITA-PERRY-
PIKE-PRAIRIE-PULASKI-SALINE.
&&

SHORT TERM...57 / LONG TERM...51
Hazardous weather outlook, Jun 28, 5:00 AM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT TUE JUN 28 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-291000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

HIGH TEMPERATURES TODAY WILL RANGE FROM NEAR 90 DEGREES IN THE
NORTH...TO THE LOWER 100S SOUTH. THE COMBINATION OF HIGH HUMIDITY
AND HOT TEMPERATURES WILL ALLOW FOR AFTERNOON HEAT INDEX VALUES
AROUND 105 DEGREES IN PARTS OF CENTRAL AND SOUTHERN ARKANSAS. A HEAT
ADVISORY IS IN EFFECT THROUGH TONIGHT FOR PARTS OF CENTRAL AND SOUTH
ARKANSAS.

A COLD FRONT HAS STALLED IN NORTH ARKANSAS. SHOWERS AND
THUNDERSTORMS IN MISSOURI ARE EXPECTED TO MOVE INTO NORTH ARKANSAS
AND SOME WILL BECOME SEVERE. A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL NOON TODAY FOR NORTH ARKANSAS. THE MAIN THREATS WILL BE
LARGE HAIL AND DAMAGING WINDS. PERIODS OF HEAVY RAINFALL WILL ALSO
BE POSSIBLE. A SECOND ROUND OF THUNDERSTORMS WILL BE POSSIBLE LATE
THIS AFTERNOON AND EVENING IN THE NORTH AS ANOTHER PIECE OF ENERGY
MOVES ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE FRONT WILL BACK TO THE NORTH ON WEDNESDAY...WITH MOSTLY DRY
WEATHER RETURNING...AND TEMPERATURES WILL HEAT UP OVER THE REGION
THROUGH THE WEEK AS HIGH PRESSURE EXPANDS OVER THE REGION.

EACH DAY...AFTERNOON HIGH TEMPERATURES ARE EXPECTED TO REACH WELL
INTO THE 90S...WITH LOCATIONS OVER CENTRAL AND SOUTHERN ARKANSAS
APPROACHING OR EVEN EXCEEDING 100 DEGREES. LOW TEMPERATURES AT
NIGHT ARE ONLY EXPECTED TO FALL INTO THE MID TO UPPER 70S.

THE WARM TEMPERATURES...COMBINED WITH ELEVATED HUMIDITY LEVELS WILL
ALLOW FOR AFTERNOON HEAT INDEX VALUES TO REACH 100 TO 105 DEGREES.
HEAT INDEX READINGS OVER CENTRAL AND SOUTHERN ARKANSAS WILL LIKELY
EXCEED 105 DEGREES. LATER IN THE WEEK...A FEW LOCATIONS ACROSS THE
SOUTH WILL LIKELY SEE AFTERNOON HEAT INDEX VALUES NEAR 110.

DURING THE NEXT SEVEN DAYS...PEOPLE SHOULD OBSERVE HEAT SAFETY
RULES. IF POSSIBLE...LIMIT OUTDOOR ACTIVITY TO THE EARLY MORNING OR
THE EVENING HOURS. IF YOU MUST WORK OUTSIDE...TAKE FREQUENT BREAKS...
WEAR LIGHT COLORED AND LOOSE FITTING CLOTHING...AND DRINK PLENTY OF
WATER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

In the hours before

Special weather statement, Jun 28, 5:03 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
503 AM CDT TUE JUN 28 2011

ARZ005-006-281050-
BAXTER AR-FULTON AR-
503 AM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BAXTER AND WESTERN
FULTON COUNTIES UNTIL 545 AM CDT...

AT 459 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
RED BANK LANDING TO 4 MILES NORTHWEST OF PIGEON CREEK PARK TO 3 MILES
SOUTHEAST OF LONG MTN...AND MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  SALEM...              VIOLA...              STURKIE...
  SALEM ARPT...         ROBINSON PT LNDG...   OTT...
  GAMALIEL LANDING...   FLINT SPRINGS...      FAWN PARK...
  BYRON...              ARKAWANA...           VIDETTE...
  THREE BROTHERS...     MITCHELL...           HENDERSON...
  GEPP...               GAMALIEL...           ELIZABETH...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3642 9170 3633 9186 3628 9209 3639 9253
      3647 9252 3648 9248 3651 9242 3650 9206
TIME...MOT...LOC 1003Z 287DEG 24KT 3649 9229 3645 9237
          3643 9248

57
Special weather statement, Jun 28, 5:13 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
513 AM CDT TUE JUN 28 2011

ARZ004-281100-
MARION AR-
513 AM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION COUNTY UNTIL 600
AM CDT...

AT 512 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
BUCK CREEK PARK TO 3 MILES NORTHWEST OF FLIPPIN TO AMOS...AND MOVING
EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  BULL SHOALS...        OZARK ISLE...         LAKEWAY...
  FLIPPIN...            DODD CITY...          SNOW...
  REA VALLEY...         PEEL...               OAKLAND...
  MONARCH...            TATER KNOB...         SHORT MTN...
  PINE MTN...           OAKLAND PUBLIC USE AREA...
  LEE MTN...            JONES PT WMA...       HWY 125 PARK...
  HAND VALLEY...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3649 9254 3639 9254 3635 9259 3635 9253
      3631 9256 3631 9252 3627 9254 3626 9249
      3619 9248 3630 9282 3635 9288 3648 9288
      3647 9286 3650 9284
TIME...MOT...LOC 1014Z 285DEG 34KT 3644 9276 3631 9259
          3635 9253

57
Local storm report, Jun 28, 5:40 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
540 AM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     TSTM WND DMG     3 NNE MOUNTAIN HOME     36.38N 92.36W
06/28/2011                   BAXTER             AR   PUBLIC

            LARGE TREE LIMBS AND BRANCHES HAVE FALLEN. WIND SPEED WAS
            MEASURED AT 61 MPH AND PENNY SIZED HAIL FELL. SOME MINOR
            PROPERTY DAMAGE WAS NOTED.

&&

227
Local storm report, Jun 28, 5:46 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
546 AM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     HAIL             1 S GASSVILLE           36.27N 92.49W
06/28/2011  E1.00 INCH       BAXTER             AR   TRAINED SPOTTER

&&

227
Local storm report, Jun 28, 6:02 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
602 AM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 AM     TSTM WND DMG     HIGHLAND                36.26N 91.52W
06/28/2011                   SHARP              AR   FIRE DEPT/RESCUE

            LARGE LIMBS WERE BLOWN DOWN.

&&

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 3:19 AM CDTHeat AdvisoryLZKArkansas, Bradley, Calhoun, Clark, Cleveland, Conway and 16 more7 hr
Jun 28, 5:03 AM CDTSpecial Weather StatementLZKFulton47 min
Jun 28, 5:07 AM CDTSevere Thunderstorm WarningLZKBoone38 min
Jun 28, 5:13 AM CDTSpecial Weather StatementLZKMarion47 min
Jun 28, 5:20 AM CDTSevere Thunderstorm WarningLZKFulton, Sharp25 min
Jun 28, 5:23 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Stone37 min
Jun 28, 5:42 AM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton, Searcy33 min
Jun 28, 5:45 AM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp45 min
Jun 28, 5:58 AM CDTSevere Thunderstorm WarningLZKBaxter, Izard, Marion, Searcy, Stone32 min
Jun 28, 6:14 AM CDTSevere Thunderstorm WarningLZKBaxter, Marion, Newton, Searcy, Stone46 min
Jun 28, 6:17 AM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Stone28 min
Jun 28, 6:28 AM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Izard, Stone, Van Buren47 min
Jun 28, 7:02 AM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff28 min
Jun 28, 7:05 AM CDTSevere Thunderstorm WarningLZKSearcy, Van Buren25 min
Jun 28, 7:25 AM CDTSevere Thunderstorm WarningLZKNewton, Pope, Searcy, Van Buren35 min
Jun 28, 7:26 AM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, White, Woodruff34 min
Jun 28, 7:33 AM CDTSpecial Weather StatementLZKFaulkner47 min
Jun 28, 7:36 AM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Van Buren, White24 min
Jun 28, 7:42 AM CDTSpecial Weather StatementLZKLonoke43 min
Jun 28, 7:50 AM CDTSpecial Weather StatementLZKCleburne, Izard, Stone, Van Buren60 min
Jun 28, 7:50 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie25 min
Jun 28, 7:58 AM CDTSpecial Weather StatementLZKPope62 min
Jun 28, 8:02 AM CDTSevere Thunderstorm WarningLZKConway, Pope28 min
Jun 28, 8:04 AM CDTSpecial Weather StatementLZKYell46 min
Jun 28, 8:24 AM CDTSevere Thunderstorm WarningLZKArkansas, Prairie26 min
Jun 28, 8:26 AM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Pulaski, Yell34 min
Jun 28, 8:42 AM CDTSpecial Weather StatementLZKMontgomery43 min
Jun 28, 8:47 AM CDTSevere Thunderstorm WarningLZKGarland, Perry, Saline28 min
Jun 28, 8:57 AM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski, Saline33 min
Jun 28, 9:13 AM CDTSevere Thunderstorm WarningLZKFaulkner, Pulaski, Saline32 min
Jun 28, 9:46 AM CDTSpecial Weather StatementLZKPulaski, Saline44 min
Jun 28, 9:49 AM CDTSpecial Weather StatementLZKGrant46 min
Jun 28, 10:02 AM CDTSpecial Weather StatementLZKGarland48 min
Jun 28, 10:08 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline, Yell26 min
Jun 28, 10:23 AM CDTSevere Thunderstorm WarningLZKGarland, Saline37 min
Jun 28, 10:31 AM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline44 min
Jun 28, 10:38 AM CDTSpecial Weather StatementLZKGrant, Jefferson47 min
Jun 28, 10:54 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Scott51 min
Jun 28, 11:11 AM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline34 min
Jun 28, 11:22 AM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery38 min
Jun 28, 11:30 AM CDTSpecial Weather StatementLZKGrant30 min
Jun 28, 11:31 AM CDTSpecial Weather StatementLZKJohnson, Pope44 min
Jun 28, 11:35 AM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring25 min
Jun 28, 11:56 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring34 min
Jun 28, 11:56 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Montgomery, Pike49 min
Jun 28, 12:09 PM CDTSpecial Weather StatementLZKGarland46 min
Jun 28, 12:12 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Yell33 min
Jun 28, 12:14 PM CDTSpecial Weather StatementLZKJohnson, Pope46 min
Jun 28, 12:17 PM CDTSpecial Weather StatementLZKPrairie43 min
Jun 28, 12:22 PM CDTSpecial Weather StatementLZKDallas, Hot Spring43 min
Jun 28, 12:29 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Perry, Saline31 min
Jun 28, 1:30 PM CDTSpecial Weather StatementLZKConway30 min
Jun 28, 3:22 PM CDTSpecial Weather StatementLZKPolk28 min
Jun 28, 4:17 PM CDTSpecial Weather StatementLZKMontgomery28 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.